| Model Number |
CC TIBIAL INSERT SZ 2, 13MM |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/10/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately nine years post initial right tka, this female patient underwent revision due to aseptic loosening.No additional information is available or forthcoming.The device is not available for evaluation.
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone and patient-related conditions, which led to aseptic (noninfected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.